Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930504
GUE-chGUE transition preserving chirality at finite matrix size
Kanazawa T, Kieburg M (2018)
Journal of Physics. A: Mathematical and Theoretical 51(34): 345202.
PUB | DOI | WoS | arXiv | Inspire
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911992
Asymptotic coincidence of the statistics for degenerate and non-degenerate correlated real Wishart ensembles
Wirtz T, Kieburg M, Guhr T (2017)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 50(23): 235203.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905142
Spectral correlation functions of the sum of two independent complex Wishart matrices with unequal covariances
Akemann G, Checinski T, Kieburg M (2016)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 49(31): 315201.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901293
The correlated Jacobi and the correlated Cauchy-Lorentz ensembles
Wirtz T, Waltner D, Kieburg M, Kumar S (2016)
Journal of Statistical Physics 162(2): 495-521.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2762625
Thermal transport through non-ideal Andreev quantum dots
Vidal P (2015)
Journal of Physics A Mathematical and Theoretical 48(26): 265206.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2733378
Lyapunov exponents for products of rectangular real, complex and quaternionic Ginibre matrices
Ipsen J (2015)
Journal of Physics A Mathematical and Theoretical 48(15): 155204.
PUB | DOI | WoS
 
2015 | Bielefelder E-Habilitation | PUB-ID: 2763203
Chiral Random Matrix Theory: Generalizations and Applications
Kieburg M (2015)
Bielefeld: Fakultät für Physik.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780326
Pizzetti Formulae for Stiefel Manifolds and Applications
Coulembier K, Kieburg M (2015)
Letters in Mathematical Physics 105(10): 1333-1376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2648813
Universal microscopic correlation functions for products of truncated unitary matrices
Akemann G, Burda Z, Kieburg M, Nagao T (2014)
Journal of Physics: A Mathematical and Theoretical 47(25): 255202.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690750
The supersymmetry method for chiral random matrix theory with arbitrary rotation-invariant weights
Kaymak V, Kieburg M, Guhr T (2014)
Journal of Physics A Mathematical and Theoretical 47(29).
PUB | DOI | WoS | Inspire
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2648821
The Interpolating Airy Kernels for the $\beta=1$ and $\beta=4$ Elliptic Ginibre Ensembles
Akemann G, Phillips MJ (2014)
Journal of Statistical Physics 155(3): 421-465.
PUB | DOI | WoS | arXiv
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303814
Combinatorial and probabilistic aspects of lattice path models
Schwerdtfeger U (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586660
Rate of convergence to the semi-circle law for the Deformed Gaussian Unitary Ensemble
Götze F, Tikhomirov A, Timushev DA (2007)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 5(2): 305-334.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606044
Rate of convergence in probability to the Marchenko-Pastur law
Götze F, Tikhomirov A (2004)
BERNOULLI 10(3): 503-548.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609739
Rate of convergence to the semi-circular law
Götze F, Tikhomirov A (2003)
PROBABILITY THEORY AND RELATED FIELDS 127(2): 228-276.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610874
Rate of convergence to the semicircular law for the Gaussian unitary ensemble
Götze F, Tikhomirov AN (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(2): 323-330.
PUB | WoS
 

Filter und Suchbegriffe

keyword="random matrix"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung